# SDR SWIA201230532

- Difficulty date: April 24, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 21,973 hours, 19,248 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Flutter Damper
- Condition: Failed
- Location: Elevator
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

A VIBRATION WAS IN THE AIRCRAFT EVERY 15 SECONDS.  (FLT 2955)  REPLACED RIGHT INBOARD AND OUTBOARD ELEVATOR FLUTTER DAMPERS AND LEFT OUTBOARD FLUTTER DAMPER.  P/N:  1023100-7  S/N OFF:  HAI4988,  S/N OFF:  HAI0395,  S/N OFF: HAI6245
